MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD CR TIB BRG 10X79/83; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD CR TIB BRG 10X79/83; PROSTHESIS, KNEE
Model Number 183460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: vanguard cr ilok fem-rt 72.5: catalog#183013, lot#j6776666; biomet cc cruciate tray 79mm: catalog#141235, lot#j7072592.Foreign source: germany.Multiple mdr reports have been filed for this event.Please see associated report: 0001825034-2023-00192.The product will not be returning to zimmer biomet for evaluation as the product remains implanted.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via a clinical study that a patient underwent an initial right total knee arthroplasty.Subsequently, thirteen (13) months post-implantation, the patient underwent an arthroscopy with release procedure due to severe stiffness.The patient's symptoms were reported as resolved the day after the procedure.All components remain implanted.Due diligence is in process for this complaint, to date no further information has been reported.
 
Event or Problem Description
It was reported via a clinical study that a patient underwent an initial right total knee arthroplasty.Subsequently, seven(7) months post-implantation, the patient underwent an arthroscopy with release procedure due to severe stiffness.During the procedure, it the presence of clear fluid was noted and no loosening of implants was detected.No infection showed on the pathology report.All components remain implanted and the patient's symptoms were reported as resolved.Multiple attempts have been made however it was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the patient experienced stiffness after the 6 month initial post-ops.Arthroscopy was performed to release the scar tissue, clear fluid was drained from the joint.No implant was found loose.No complication was found during this surgery.Drain removed pod 1, circulation, sensibility and motor function were normal at all times.The patient was mobilized early with free rom and could be mobilized with increasing fwb on the right lower extremity.Furthermore, patient had slight improvement in the rom, knee was stable , no effusion found and wound is free from irritation.This complaint is confirmed.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
VNGD CR TIB BRG 10X79/83
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16278780
Report Number0001825034-2023-00193
Device Sequence Number6390933
Product Code JWH
UDI-Device Identifier00880304271210
UDI-Public(01)00880304271210(17)260527(10)886460
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model Number183460
Device Catalogue Number183460
Device Lot Number886460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer02/22/2023
04/28/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date02/28/2023
04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose